Diuretic / Diuretic Effect

English vocabulary words in a biological or medical context.
Post Reply
kimberly Lin

Diuretic / Diuretic Effect

Post by kimberly Lin » Wed Dec 23, 2009 12:29 am

The doctor told me not to eat nor drink so I haven't eaten anything, but I was swollen and my weight suddenly rose up to ten killograms in a week after I was hospitalized. Since my mother had worked in the hospital before, she knew what was going on better than I; My mother complained the fact to the doctor and told this is the result of side-effect. The doctor came to see me and admitting his fault, he chose to give me a diuretic, a medical substance which would cause more diuretic effect to help my swell to go down. The diuretic that doctor prescribed did help me at the moment, but it caused a worse side effect later where doctor just told my mother that I am just too sensitive.

A diuretic is a substance which makes your body increase its production of waste fluids, with the result that you need to urinate more than usual.

A diuretic effect is the effect caused by diuretic that you would go to restroom a lot to urinate more than usual.

Micheal21
Posts: 4
Joined: Tue Oct 04, 2011 11:00 am

Re: Diuretic / Diuretic Effect

Post by Micheal21 » Tue Oct 04, 2011 11:07 am

Some side effects are: Diuretics, sometimes called water pills, help rid your body of sodium and water. They work by making your kidneys excrete more sodium in urine. The sodium, in turn, takes water with it from your blood. That decreases the amount of fluid flowing through your blood vessels, which reduces pressure on the walls of your arteries. it maybe be because of these side effects ...

Post Reply